# SDR 02FDEA00366

- Difficulty date: May 28, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 65,875 hours, 26,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: ADG70229
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR SNUBBER ATTACH ARM CRACKED.  REMOVED SNUBBER PER MM 52-32-07-2.
